# SDR 97ZZZX4943

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N571CH
- Make and model: Braero HS125700A
- Aircraft serial: NA0256
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Leaking
- Location: Dc System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BATTERY SUPPORT SLEEVE ONTHE OUTSIDE OF BATTERY SLIDES DOWN 2 INCHES AND LEAKING.  CONCORDE FAX SAID TO PUSH SLEEVE UP AND TAPE BOTTOM OF SLEEVE.
